OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.43 (2011) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5708

Title: On the Solvability Conditions for a Linearized Cahn-Hilliard Equation
Authors: Volpert, Vitaly
Vougalter, Vitali
Keywords: Non-Fredholm Operators
Sobolev Spaces
Solvability Conditions
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Citation: Vitaly Volpert and Vitali Vougalter, "On the Solvability Conditions for a Linearized Cahn-Hilliard Equation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 1-10
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
43 (2011)
Abstract: We derive solvability conditions in H^4(R^3) for a fourth order partial differential equation which is the linearized Cahn-Hilliard problem using the results obtained for a Schrödinger type operator without Fredholm property in our preceding work [17]
URI: http://hdl.handle.net/10077/5708
ISSN: 0049-4704
MS Classification 2000: 35J10
35P10
31A30
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:

File Description SizeFormat
VolpertVougalterRendMat43.pdf143.23 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.